# SDR 08FDEA02862

- Difficulty date: July 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: A5381077100195
- Part serial: NSN
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR UPPER ACTUATOR ATTACH FITTING BRACKET IS GOUGE BY THE SEQUENCE VALVE. REMOVED DAMAGED FITTING IAW SRM 51-41-21.  LOCATED & DRILLED NEW FITTING P/N A5381077100195,  PO 624364.1 IAW DWG A53810906.  INSTALLED IAW DWG A53810906.  LANDING GEAR FUNCTIONAL CHECK TO BE ACCOMPLISHED ON SNRM N00753.
